Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 15, NWS Lubbock, TX
NWS Lubbock, TX issued this wind advisory at Jun 5, 2008, 5:33 AM CDT for 24 counties in Texas. It took effect at Jun 5, 2008, 10:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2008, 5:33 AM CDT (10:33 UTC)
- In effect from
- Jun 5, 2008, 10:00 AM CDT
- Expired
- Jun 5, 2008, 6:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Lubbock, TX
All 24 counties
Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5492 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KLUB 051033 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 533 AM CDT THU JUN 5 2008 ...GUSTY WINDS WILL CONTINUE TODAY... .AN UNUSUALLY STRONG UPPER LEVEL STORM SYSTEM WILL MOVE ACROSS THE SOUTHERN ROCKIES TODAY. THIS WILL BRING A TIGHT PRESSURE GRADIENT TO WEST TEXAS LEADING TO STRONG GUSTY SOUTHWESTERLY WINDS ACROSS THE ENTIRE SOUTH PLAINS AREA. WIND SPEEDS WILL RANGE FROM 30 TO 40 MPH WITH GUSTS TO 55 MPH. AREAS OF BLOWING DUST WILL ACCOMPANY THE WIND AND MAY CAUSE LOCAL REDUCTIONS IN VISIBILITY. MINOR TREE LIMB DAMAGE CAN ALSO BE EXPECTED. TXZ021>044-052100- /O.NEW.KLUB.WI.Y.0015.080605T1500Z-080606T0100Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND... LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...DICKENS... SPUR...GUTHRIE...PLAINS...DENVER CITY...BROWNFIELD...TAHOKA... ODONNELL...POST...JAYTON...ASPERMONT 533 AM CDT THU JUN 5 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING. GUSTY SOUTH TO SOUTHWESTERLY WINDS OF 30 TO 40 MPH...WITH GUSTS TO 55 MPH...WILL DEVELOP ACROSS THE SOUTH PLAINS AREA TODAY AS A VIGOROUS STORM SYSTEM MOVES ACROSS THE SOUTHERN ROCKIES. THE STRONG WINDS WILL PRODUCE AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITY...PARTICULARLY IN AREAS ADJACENT TO OPEN FIELDS AND CONSTRUCTION ZONES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
2 follow-up statements
000 WWUS74 KLUB 052017 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 317 PM CDT THU JUN 5 2008 ...WINDS WILL DIMINISH EARLY THIS EVENING... .A STRONG UPPER LEVEL STORM SYSTEM WILL LIFT NORTHEASTWARD FROM THE CENTRAL ROCKIES INTO THE CENTRAL PLAINS LATE TODAY. AS THE PRESSURE GRADIENT WEAKENS AT THE SURFACE AND ALOFT...WINDS WILL RAPIDLY DIMINISH THIS EVENING AFTER 6 PM. WINDS HAVE ALREADY BEGUN TO WEAKEN ACROSS THE SOUTHERN AND WESTERN SOUTH PLAINS. THE STRONG WINDS WILL CONTINUE FOR A FEW MORE HOURS FROM THE CENTRAL SOUTH PLAINS NORTHEASTWARD TOWARD THE SOUTHEASTERN PANHANDLE. IN THE ADVISORY AREA...WINDS WILL CONTINUE AROUND 30 TO 35 MPH...WITH A FEW GUSTS TO NEAR 50 MPH POSSIBLE. TXZ021-022-027-028-033-034-039>044-052130- /O.CAN.KLUB.WI.Y.0015.000000T0000Z-080606T0100Z/ PARMER-CASTRO-BAILEY-LAMB-COCHRAN-HOCKLEY-YOAKUM-TERRY-LYNN-GARZA- KENT-STONEWALL- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... MULESHOE...LITTLEFIELD...OLTON...MORTON...LEVELLAND...PLAINS... DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON... ASPERMONT 317 PM CDT THU JUN 5 2008 ...WIND ADVISORY IS CANCELED... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS CANCELED THE WIND ADVISORY. SUSTAINED WIND SPEEDS WILL CONTINUE TO DIMINISH ACROSS THE AREA AS THE MAIN JET ENERGY ASSOCIATED WITH THE UPPER STORM SYSTEM MOVES NORTH AND EAST AWAY FROM THE AREA. WINDS WILL CONTINUE FROM THE SOUTHWEST AT 20 TO 30 MPH...WITH A FEW GUSTS TO NEAR 40 MPH THROUGH EARLY EVENING. $$ TXZ023>026-029>032-035>038-052300- /O.EXT.KLUB.WI.Y.0015.000000T0000Z-080605T2300Z/ SWISHER-BRISCOE-HALL-CHILDRESS-HALE-FLOYD-MOTLEY-COTTLE-LUBBOCK- CROSBY-DICKENS-KING- INCLUDING THE CITIES OF...TULIA...SILVERTON...QUITAQUE... MEMPHIS...TURKEY...CHILDRESS...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...PADUCAH...LUBBOCK...SLATON... WOLFFORTH...CROSBYTON...RALLS...DICKENS...SPUR...GUTHRIE 317 PM CDT THU JUN 5 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. STRONG AND GUSTY SOUTH TO SOUTHWESTERLY WINDS 30 TO 35 MPH WILL CONTINUE THROUGH 6 PM ACROSS THE CENTRAL AND EASTERN SOUTH PLAINS EXTENDING INTO THE SOUTHERN PANHANDLE AND ROLLING PLAINS. A FEW GUSTS TO NEAR 50 MPH WILL BE POSSIBLE. THE VIGOROUS STORM SYSTEM THAT HAS BEEN RESPONSIBLE FOR THE STRONG WINDS WILL MOVE FROM THE CENTRAL ROCKIES INTO THE CENTRAL PLAINS THIS EVENING...WITH WINDS EXPECTED TO DIMINISH BELOW 30 MPH AFTER 6 PM. THE STRONG WINDS WILL CONTINUE TO PRODUCE AREAS OF BLOWING DUST WHICH MAY REDUCE VISIBILITY...PARTICULARLY IN AREAS ADJACENT TO OPEN FIELDS AND CONSTRUCTION ZONES. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS74 KLUB 052309 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 609 PM CDT THU JUN 5 2008 ...STRONG WINDS CONTINUE EARLY THIS EVENING... TXZ023>026-029>031-035>037-060200- /O.EXP.KLUB.WI.Y.0015.000000T0000Z-080605T2300Z/ /O.NEW.KLUB.WI.Y.0016.080605T2309Z-080606T0200Z/ SWISHER-BRISCOE-HALL-CHILDRESS-HALE-FLOYD-MOTLEY-LUBBOCK-CROSBY- DICKENS- INCLUDING THE CITIES OF...TULIA...SILVERTON...QUITAQUE... MEMPHIS...TURKEY...CHILDRESS...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...LUBBOCK...SLATON...WOLFFORTH... CROSBYTON...RALLS...DICKENS...SPUR 609 PM CDT THU JUN 5 2008 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. STRONG AND GUSTY SOUTHWEST TO WESTERLY WINDS 30 TO 35 MPH WILL CONTINUE THROUGH 8 OR 9 PM ACROSS THE SOUTH PLAINS...EXTREME SOUTHERN TEXAS PANHANDLE...AND PORTIONS OF THE ROLLING PLAINS. A FEW GUSTS TO 50 MPH WILL REMAIN POSSIBLE. AREAS OF BLOWING DUST WILL ALSO CONTINUE WITH LOCAL VISIBILITIES UNDER A MILE NEAR OPEN FIELDS. THE STORM SYSTEM RESPONSIBLE FOR THESE WINDS SHOULD FINALLY MOVE FAR ENOUGH NORTH FOR WINDS TO SUBSIDE AROUND DARK. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ032-038-060015- /O.EXP.KLUB.WI.Y.0015.000000T0000Z-080605T2300Z/ COTTLE-KING- INCLUDING THE CITIES OF...PADUCAH...GUTHRIE 609 PM CDT THU JUN 5 2008 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS THIS EVENING SHOULD MOSTLY REMAIN 30 MPH OR LESS...ALTHOUGH OCCASIONAL GUSTS TO 40 MPH WILL LIKELY OCCUR. $$ TXZ021-022-027-028-033-034-039>043-060200- /O.NEW.KLUB.WI.Y.0016.080605T2309Z-080606T0200Z/ PARMER-CASTRO-BAILEY-LAMB-COCHRAN-HOCKLEY-YOAKUM-TERRY-LYNN-GARZA- KENT- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... MULESHOE...LITTLEFIELD...OLTON...MORTON...LEVELLAND...PLAINS... DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST...JAYTON 609 PM CDT THU JUN 5 2008 ...WIND ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. STRONG AND GUSTY SOUTHWEST TO WESTERLY WINDS 30 TO 35 MPH WILL CONTINUE THROUGH 8 OR 9 PM ACROSS THE SOUTH PLAINS...EXTREME SOUTHERN TEXAS PANHANDLE...AND PORTIONS OF THE ROLLING PLAINS. A FEW GUSTS TO 50 MPH WILL REMAIN POSSIBLE. AREAS OF BLOWING DUST WILL ALSO CONTINUE WITH LOCAL VISIBILITIES UNDER A MILE NEAR OPEN FIELDS. THE STORM SYSTEM RESPONSIBLE FOR THESE WINDS SHOULD FINALLY MOVE FAR ENOUGH NORTH FOR WINDS TO SUBSIDE AROUND DARK. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Jun 5, 3:37 AM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Jun 5, 3:37 AM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 337 AM CDT THU JUN 5 2008 .SHORT TERM... VIGOROUS UPPER LOW ACROSS SRN UTAH EARLY THIS MORNING WILL MOVE ACROSS THE CENTRAL AND SRN ROCKIES TODAY AND THEN OUT INTO THE PLAINS TONIGHT. A STRONG JETMAX WILL ROTATE AROUND THE BASE OF THE LOW/TROUGH WITH ALMOST 100+ KT AT H5 TRANSLATING ACROSS THE NW SOUTH PLAINS AND PANHANDLE. AT THE SFC...LOW PRESSURE CENTER IN SE COLORADO WILL BEGIN TO MOVE EAST ACROSS KS TODAY...AND DRAG A SFC TROUGH ACROSS THE PANHANDLES AND SPLNS. FCST WIND SPEEDS ARE A MAIN CONCERN AND A BIT PROBLEMATIC ACROSS THE AREA TODAY. AS OF 3 AM...WIND SPEEDS HAVE REMAINED AT JUST BELOW ADVISORY LEVELS FOR MANY LOCATIONS MOST OF THE NIGHT...ALTHOUGH WE EXPECT SPEEDS TO DIMINISH SOMEWHAT TOWARD SUNRISE. MODEL GUIDANCE INDICATES THAT THE STRONGEST WINDS WILL THEN SHIFT EASTWARD FROM THE SPLNS INTO THE ROLLING PLAINS TODAY. SUSTAINED 30 KTS SHOULD BE MET AT LEAST IN THE EASTERN 2/3RDS OF THE CWA TODAY...IN FACT WOULD NOT BE SURPRISED TO SEE SOME MORE ISOLD SEVERE WIND GUSTS. FARTHER WEST WE MAY SEE A DECREASING TREND IN WIND SPEEDS THROUGH THE AFTN AS THE PRESSURE GRADIENT RELAXES IN THE SFC TROUGH. HOWEVER...GIVEN THE SW-NE ORIENTATION OF THE JETMAX...AND THE HIGHER TERRAIN OF THE WEST...HAVE OPTED TO INCLUDE ALL COUNTIES IN THE WIND ADVISORY...ALTHOUGH WE EXPECT THE WINDS TO DECREASE OUT WEST IN THE AFTN AND THUS THE ADVISORY MAY BE ABLE TO TRIMMED WITH TIME. AREAS OF BLOWING DUST AND DANGEROUS FIRE WEATHER CONDITIONS WILL ALSO CONTINUE...SEE FIRE WX SECTION BELOW. FINALLY...HIGH TEMPS ARE EXPECTED TO BE ABOUT 5-10 DEGREES COOLER TODAY WITH THE INCOMING SYSTEM BUT DOWNSLOPE WARMING WILL COUNTERACT THE LOWER HEIGHTS TO A DEGREE. DRYLINE ONCE AGAIN EXPECTED TO MIX INTO THE EASTERN ROLLING PLAINS...HANGING BACK TO FARTHER WEST ACROSS THE SOUTHERN ZONES. LATER THIS EVENING...HEIGHT FALLS AND STRONG LARGE SCALE ASCENT WILL SPREAD ACROSS THE REGION. H7 TEMPS ARE FCST TO DROP FROM ABOUT 16 C TO ABOUT 12 C. TSTM DEVELOPMENT IS EXPECTED ALONG THE DRYLINE ACROSS SRN KS/NRN OK. DEVELOPMENT FARTHER SOUTH IS MORE UNCERTAIN...BUT SEVERAL VERSIONS OF THE WRF/NAM DEVELOP SHOW TSTMS CONTINUING TO DEVELOP SWD ALONG THE DL BETWEEN ABOUT 3Z AND 6Z. WITH THIS IN MIND WILL MAINTAIN SLGT CHC IN THIS AREA TONIGHT. AS TROUGH AXIS PASSES EAST THE WINDS WILL REMAIN VEERED WITH THE DL REMAINING IN THE EAST. SLIGHTLY COOLER OVERNIGHT TEMPS EXPECTED ON THE CAPROCK. A VERY WEAK NORTHERLY WIND SHIFT MAY WORK INTO THE NRN SECTIONS AFTER MIDNIGHT. .LONG TERM... THE STRONG UPPER LEVEL STORM SYSTEM RESPONSIBLE FOR THURSDAYS STRONG WINDS WILL LIFT QUICKLY NORTH AND EAST INTO THE NORTHERN GREAT PLAINS/UPR MIDWEST ON FRIDAY. ALTHOUGH A VERY WEAK WIND SHIFT TO THE NORTH MAY OCCUR EARLY FRIDAY...SFC WINDS WILL QUICKLY SHIFT BACK TO THE SOUTH DURING THE DAY AS A LEE TROUGH DEEPENS OVER EASTERN COLORADO AND NEW MEXICO. WINDS WILL BECOME BREEZY AGAIN BY 00Z...BUT NOTHING LIKE IN RECENT DAYS. FOR THE WEEKEND AND INTO NEXT WEEK...WILL SEE MORE TYPICAL EARLY SUMMER WEATHER FOR THE REGION WITH THE DRYLINE GENERALLY REMAINING OVER EASTERN NEW MEXICO. ALTHOUGH WINDS WILL REMAIN BREEZY...FIRE WEATHER CONDITIONS WILL FINALLY EASE WITH MUCH HIGHER DEWPOINTS IN THE 50S AND 60S. MAY EVEN SEE SOME EARLY MORNING STRATUS OVER MUCH OF THE AREA WITH THE INCREASED LOW LEVEL MOISTURE. WILL HAVE TO KEEP A CLOSE EYE ON ANY STORM INITIATION INVOF THE DRYLINE DURG THE LATE AFTN/EARLY EVENING HRS SUNDAY THROUGH TUESDAY WITH INCREASED SFC CONVERGENCE AND POSSIBLE WEAK DISTURBANCES IN SOUTHWEST FLOW ALOFT. TOO EARLY TO ADD MENTIONABLE POPS RIGHT NOW. && .FIRE WEATHER... ONCE AGAIN WE WILL HAVE TO CONTEND WITH DANGEROUS FIRE WX CONDITIONS ACROSS THE AREA TODAY. DESPITE SLIGHTLY COOLER TEMPS...RH VALUES SHOULD EASILY DROP BELOW 15 PERCENT WEST OF THE DRYLINE WHICH SHOULD BE LOCATED FROM NEAR CHILDRESS SWWD INTO KENT COUNTY BY MID AFTERNOON. AND WIND SPEEDS AT THE 20-FT LEVEL ARE EXPECTED TO BE IN THE 20 TO 30 MPH RANGE WITH STRONGER GUSTS. THE FIRE WX WATCH HAS BEEN UPGRADED TO A RED FLAG WARNING FOR ALL BUT THE EASTERN ROLLING PLAINS. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 90 52 90 62 93 / 0 0 0 0 0 TULIA 93 58 93 65 94 / 10 10 0 0 0 PLAINVIEW 92 60 93 65 93 / 0 10 0 0 0 LEVELLAND 94 58 93 65 93 / 0 0 0 0 0 LUBBOCK 95 62 95 69 94 / 0 10 0 0 0 DENVER CITY 94 60 94 65 94 / 0 0 0 0 0 BROWNFIELD 95 61 94 65 94 / 0 10 0 0 0 CHILDRESS 100 65 96 71 97 / 10 20 10 10 0 SPUR 99 66 95 67 94 / 10 20 10 10 0 ASPERMONT 100 71 96 71 96 / 10 20 10 10 0 && .LUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM THIS MORNING TO 9 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ021>031-033>037-039>043. WIND ADVISORY FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ021>044. && 33/21
Hazardous weather outlook, Jun 4, 11:28 PM CDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1128 PM CDT WED JUN 4 2008 TXZ021>044-060430- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1128 PM CDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG WINDS AND VERY LOW RELATIVE HUMIDITY ON THURSDAY WILL CREATE ANOTHER DAY WITH EXTREMELY CRITICAL FIRE WEATHER CONDITIONS ACROSS THE SOUTH PLAINS...WITH CRITICAL CONDITIONS OVER THE EXTREME SOUTHWEST TEXAS PANHANDLE AND THE ROLLING PLAINS. THESE STRONG WINDS WILL BE HAZARDOUS TO MOTORISTS DUE TO CROSS WINDS AND AREAS OF BLOWING DUST AND MAY ALSO BE STRONG ENOUGH TO CAUSE MINOR TREE LIMB DAMAGE. IN ADDITION...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER PORTIONS OF THE ROLLING PLAINS THURSDAY EVENING AS A PACIFIC COLD FRONT INTERACTS WITH A VERY UNSTABLE AIRMASS IN THAT REGION. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.
The office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 5:21 AM CDT | Red Flag Warning | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Crosby and 15 more | 16 hr |
| Jun 5, 6:09 PM CDT | Wind Advisory | LUB | Bailey, Briscoe, Castro, Childress, Cochran, Crosby and 15 more | 3 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.